# SDR SIMA20171220001

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 33,136 hours, 28,917 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF OVERWING EMERGENCY LIGHT, FOUND NUT PLATE TO BE BROKEN.  R & R THE RT OVERWING EMERCENCY LIGHT TOP CENTER NUTPLATE IAW SRM 51-40-09
